# SDR USAA2011120500020

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 4,922 hours, 2,462 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: R1 Door
- Part time: 4,922 hours, 2,462 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSUER LOW.  CHARGED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001.
